Families of varieties with prescribed singularities
Compositio Mathematica, Volume 69 (1989) no. 1, p. 83-110
@article{CM_1989__69_1_83_0,
     author = {Greuel, Gert-Martin and Karras, Ulrich},
     title = {Families of varieties with prescribed singularities},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {1},
     year = {1989},
     pages = {83-110},
     zbl = {0684.32015},
     mrnumber = {986814},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__69_1_83_0}
}
Greuel, Gert-Martin; Karras, Ulrich. Families of varieties with prescribed singularities. Compositio Mathematica, Volume 69 (1989) no. 1, pp. 83-110. http://www.numdam.org/item/CM_1989__69_1_83_0/

[Ar] Artin, M.: Versal Deformations and Algebraic Stacks, Inv. Math. 27 (1974) 165-189. | MR 399094 | Zbl 0317.14001

[Bi1] Bingener, J.: Offenheit der Versalität in der analytischen Geometrie, Math. Z. 173 (1980) 241-281. | MR 592373 | Zbl 0493.32020

[Bi2] Bingener, J.: Darstellbarkeitskriterien für analytische Funktoren. Ann. Sci. École Norm. Sup. 13 (1980) 317-347. | Numdam | MR 597743 | Zbl 0454.32017

[B-G] Buchweitz, R. and Greuel, G.-M.: The Milnor number and deformations of complex curve singularities. Invent. Math. 58 (1980) 241-281. | MR 571575 | Zbl 0458.32014

[F11] Flenner, H.: Über Deformationen holomorpher Abbildungen, Habilitationsschrift, Osnabrück (1978).

[F12] Flenner, H.: Ein Kriterium für die Offenheit der Versalität. Math. Z. 178 (1981) 449-473. | MR 638811 | Zbl 0453.14002

[Gr] Greuel, G.-M.: A remark on the paper of A. Tannenbaum, Comp. Math. 51 (1984) 185-187. | Numdam | MR 739732 | Zbl 0556.14009

[Il] Illusie, L.: Complex cotangent et deformations I, SLN 239, Springer Verlag (1971). | MR 491680 | Zbl 0224.13014

[Ko] Koelman, R.J.: Over de Cusp, Leiden (1986).

[La] Laudal, A.: Formal Moduli of Algebraic Structures, SLN 754, Springer-Verlag (1979). | MR 551624 | Zbl 0438.14007

[Lu] Luengo, I.: On the Existence of Complete Families of Projective Plane Curves, which are Obstructed. Preprint. | MR 897672 | Zbl 0641.14012

[Pa] Palamodov, V.P.: Deformations of Complex Spaces, Russian Math. Surv. 31 (1976) 129-197. | MR 508121 | Zbl 0347.32009

[Sch] Schlessinger, M.: Functors of Artin rings, Trans AMS 130 (1968) 208-222. | MR 217093 | Zbl 0167.49503

[SV] Schuster, W. and Vogt, A.: The Moduli of quotients of a compact complex space. Journ. f.r.u.a. Math. 364 (1986) 51-59. | MR 817637 | Zbl 0567.32007

[Ta1] Tannenbaum, A.: Families of algebraic curves with nodes. Comp. Math. 41 (1980) 107-126. | Numdam | MR 578053 | Zbl 0399.14018

[Ta2] Tannenbaum, A.: On the classical characteristic linear series of plane curves with nodes and cuspidal points: two examples of Benjamino Segre. Comp. Math. 51 (1984) 169-183. | Numdam | MR 739731 | Zbl 0556.14008

[VS] Van Straten, D.: Weakly Normal Surface Singularities and their Improvements, Thesis, Leiden 1987.

[Wa] Wahl, J.: Deformations of plane curves with nodes and cusps. Am. Journ. of Math. 96 (1974) 529-577. | MR 387287 | Zbl 0299.14008